Get your Health question answered in 3 easy steps

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I there any side effects Microgynon 30 ?

I have been on the Microgynon 30 pill for over two years now, i have started getting horrible pains in my stomach. I have been stupid and have been taking 2-3 packs without any break. I'm worried that i will not be able to have children when im older. Do i stop now or carry on?
Sat, 12 Nov 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
  Anonymous's Response
's  Response

Hi.. Birth pills can produce variety of side effects.. Some of them can be very serious.. Regular follow up is adved when you are on these pills... Continuing or discontinuing these medications should only be with the advise of the doctors and not based on your needs.. Hope this message is useful in helping you take a decision...

General & Family Physician Dr. Prakash Kumar Gupta's  Response
Hello and welcome to health care magic forum ,please stop taking it have your harmone status checked ,take consultation with a gynaecologist as soon as possible,
If the change of me method is recommended then go for it.take care
I find this answer helpful
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome tohealthcaremagic
thepill is to be taken for 21 days then 7 days gap when the hormone levels decrease and withdrwal bleeding occur as onste of period
the medicines are to be taken as instructed
stop the pills if you are taking it without break and wait for withdrwal bleeding
better will be to consult your gynecologist and follow advice
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

Hi.. Birth pills can produce variety of side effects.. Some of them can be very serious.. Regular follow up is advisable when you are on these pills... Continuing or discontinuing these medications should only be with the advise of the doctors..
Hope this message is useful to you....

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, how are you? I gave birth in December and I am now on birth control pills (microgynon ed ferrous fumarate). I have finished my first pack, however, I have not yet resumed my monthly cycle. Is this normal? I have began a second pack but still no menstrual.

doctor1 MD

i take microgynon ed pill after the other pill i take. i start take microgynon ed pill when my last day of period ist take i feel headache.vommiting diznes.until 7days.until nw i take evryday. my menstrual is not coming pa.is imposible i get pregnant? even we use a methods withdrawal??

doctor1 MD

Hi, I m on Microgynon 30 and have been for the past 6 months. I take the pill at 1pm every day. Today I took it at the correct time, but suffered a mild form of diarrhoea at about 2:50pm. It was a one off and has not returned, and was not severe. I was wondering whether this is a problem in terms of the pill s effectiveness? Also, do cases of diarrhoea whilst on the pill only matter if you have sex after the diarrhoea has taken place? What if you had sex a few days before the diarrhoea and have not had sex since?

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...